Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 807-811
http://dx.doi.org/10.1155/S0161171294001122

J-rings of characteristic two that are boolean

1Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695-8205, USA
2East China Institute of Technology, Nanjing, China

Received 27 July 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. J. Hansen, Jiang Luh, and Youpei Ye, “-rings of characteristic two that are boolean,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 807-811, 1994. https://doi.org/10.1155/S0161171294001122.